Took two tablets for first dose and then had diarrhea maybe 30 sec later (stomach might be upset by something I ate earlier today). For an infection on my finger and afraid that they won't work if I don't take more.
My friend, Stephen, said it right.
It must have been something prior to the meds.
I'd be more concerned about the infection. The diarrhea is not going to prevent that dose from working. Vomiting is a different story.
You should continue with the meds and take them at the same times everyday so it heals.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2014 • 1 answer
Posted 21 Jan 2016 • 1 answer
Posted 30 Mar 2016 • 1 answer
Posted 19 Mar 2018 • 0 answers
Posted 10 May 2018 • 1 answer